RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1970, Volume 25, Issue 4(154), Pages 177–178 (Mi umn5383)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The factorization of abstract entire functions

E. A. Gorin


Full text: PDF file (275 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 23.02.1970

Citation: E. A. Gorin, “The factorization of abstract entire functions”, Uspekhi Mat. Nauk, 25:4(154) (1970), 177–178

Citation in format AMSBIB
\Bibitem{Gor70}
\by E.~A.~Gorin
\paper The factorization of abstract entire functions
\jour Uspekhi Mat. Nauk
\yr 1970
\vol 25
\issue 4(154)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn5383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=276771}
\zmath{https://zbmath.org/?q=an:0257.46080}


Linking options:
  • http://mi.mathnet.ru/eng/umn5383
  • http://mi.mathnet.ru/eng/umn/v25/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, K. Sanches Fernandes, “Transcendental equations in commutative Banach algebras”, Funct. Anal. Appl., 11:1 (1977), 53–55  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:103
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020